# SDR ZW0A0100315

- Difficulty date: April 12, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN FWD CABIN, FOUND CORROSION ON FLOOR SUPPORT AT STA 218 AND BL 0.  MADE FLOOR SUPPORT PER DRAWING 9936535-31 USING MATERIAL 2929169, 7075-T6 EXTRUSION.
